# SDR ASAA2023021841981

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,766 hours, 15,233 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 91238071
- Condition: Faulty
- Location: Junction Box J4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL340, AUTOPILOT B DISCONNECTED, COMPLIED WITH QRH, WOULD NOT STAY ENGAGED, TRIED AUTOPILOT A AND IT DISCONNECTED AS WELL, AND WOULD NOT STAY ENGAGED. THEN NEITHER AUTO PILOT WOULD ENGAGE AT ALL. NO OTHER ANORMALIES, NO CIRCUIT BREAKERS POPPED. FLIGHT DIRECTORS AND AUTO THROTTLES WORKED NORMALLY.  GROUNDED - YES. INITIAL T/S FOUND MAINT MSG 22-11176 STAB TRIM MAIN ELEC FAULT, REF B737-800 FIM 22-13 TASK 818, REMOVED AND REPLACED MAIN ELEC STAB TRIM RELAY, R64, PERFORMED REPAIR CONFIRMATION REF B737-800 AMM 22-11-00-740-806, RUN SELECT LIBRARY TEST SPEED/STAB TRIM 32 PASSED. PERFORMED LAND VERIFY SUCCESSFUL REF AMM 22-11-00, AUTOPILOT A+B OK FOR SERVICE, CABIN PRESSURE LEAK TEST SUCCESSFUL.
